# SDR R61A2025101900480

- Difficulty date: September 29, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 42,414 hours, 27,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP - R/H CROSS BEAM AT FR 17 HAS GOUGES.  PERFORMED REPAIR OF DAMAGED AREA ON RH CROSSBEAM 17 REF EMB SRM 53-00-10 REPAIR 03P
